Convolution of Orbital Measures on Symmetric Spaces of type Cp and Dp

DocumentFichier
Fichier pdf chargé le 17/04/2014 à 10:38:12
Accès libre
(version auteur)
fichier
TitreConvolution of Orbital Measures on Symmetric Spaces of type Cp and Dp
Type de publicationArticle de revue
AuteurGraczyk, Piotr , Sawyer, Peter
EditeurCambridge University Press (CUP)
TypeArticle scientifique dans une revue à comité de lecture
Année2015
LangueAnglais
Dateavril 2015
Numéro02
Pagination232-256
Volume98
Titre de la revueJournal of the Australian Mathematical Society
Mots-clésConvolution, product formula, spherical functions, symmetric space
Résumé en anglais

We study the absolute continuity of the convolution δ♮eX⋆δ♮eY of two orbital measures on the symmetric spaces SO0(p,p)/SO(p)×SO(p), SU(p,p)/S(U(p)×U(p)) and Sp(p,p)/Sp(p)×Sp(p). We prove sharp conditions on X, Y∈a for the existence of the density of the convolution measure. This measure intervenes in the product formula for the spherical functions.

URL de la noticehttp://okina.univ-angers.fr/publications/ua3023
DOI10.1017/S1446788714000494